# SDR 2023F00329

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: General aviation
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- Aircraft time: 20,490 hours, 16,925 cycles
- Engine: Cfmint CFM565B43
- Engine time: 20,057 hours, 15,767 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 001LG13131
- Condition: Inoperative
- Location: Zone 100
- Part time: 29,808 hours, 29,422 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, LGCIU 2 FAULT INDICATION WAS SHOWN. ATB PROCUEDURE TO BOGOTA STATION DUE TO BY MEL MANUAL, BOTH REVERSIBLES SHOULD BE OPERATIVE TO APROACH IN SANTA MARTA STATION//  AS PER TSM 32-31-00-810-819-A FAULT INSOLATION LGCIU 2 WAS REMOVED AND REPLACED TEST SATISFACTORY.  SOFTWARE CONFIGURATION THE LGCIU1 WAS REPLACED TEST SATISFACGTORY.
